# SDR CA000801016

- Difficulty date: August 1, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 20,297 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: MS287786
- Condition: Pinched
- Location: O-Ring
- Component: Hydraulic Pump, PU304426
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT, A TOTAL HYDRAULIC FAILURE WAS ENCOUNTERED, AN EMERGENCY GEAR EXTENSION WAS PERFORMED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  A SUBSEQUENT INSPECTION REVEALED THAT THE HYDRAULIC SYSTEM FLUID LEVEL WAS AT ZERO, CAUSED BY A LEAK AT THE OUTPUT FITTING PIN AN815-65 OF THE LT HYDRAULIC PUMP, FURTHER INSPECTION REVEALED THAT THE O-RING FOR THIS FITTING HAD BEEN PINCHED ON INSTALLATION OF THE HYDRAULIC PUMP THE PREVIOUS DAY. THE O-RING WAS REPLACED, THE HYDRAULIC SYSTEM SERVICED AND THE AIRCRAFT RETURNED TO SERVICE.
